Please use this identifier to cite or link to this item:
Title: Diophantine Equations Related with Linear Binary Recurrences
Authors: Kılıç, Emrah
Akkus, Ilker
Omur, Nese
Keywords: Linear recurrences
Generalized Fibonacci and Lucas sequences
Diophantine equations
Continued fractions
Issue Date: 2022
Publisher: Tarbiat Modares Univ, Acecr
Source: Akkus, I., Kilic, E., & Omur, N. (2022). Diophantine Equations Related with Linear Binary Recurrences. Iranian Journal of Mathematical Sciences and Informatics, 17(1), 11-26.
Abstract: In this paper we find all solutions of four kinds of the Dio-phantine equations x(2) +/- V(t)xy - y(2) +/- x = 0 and x(2) +/- V(t)xy - y(2) +/- y = 0, for an odd number t, and, x(2) +/- V(t)xy + y(2) - x = 0 and x(2) +/- V(t)xy +/- y(2) - y = 0, for an even number t, where V-n is a generalized Lucas number. This paper continues and extends a previous work of Bahramian and Daghigh.
ISSN: 1735-4463
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

checked on Jun 5, 2023

Google ScholarTM



Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.